MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C8000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01G06-11
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported getting discrepant calcium results generated from architect c8000.The customer provided the following data: the first sample initial result was 4.9, and repeat was 8.7.The first sample initial result was 5.8, and repeat was 9.1.Reference range 8.4-10.2 mg/dl.Customer stated the results were not filed to patient charts.Per the customer the discrepant results were not reported out to the patient¿s medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
Abbott service inspected the architect c8000 processing module (b)(6) and performed troubleshooting.Cleaning of the nozzle # 5 of the washer, cuvette resolved the issue.No additional discrepant result issues have been reported since the service activity was completed.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of tickets identified no contributing factors to this complaint.A trend review found no elevated complaint activity for the architect c8000 processing module or the washer, cuvette.A review of historical data with this complaint revealed no systemic issues, or nonconformances.Manufacturing documentation for the did not identify any issues associated with the complaint issue.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no systemic issue or product deficiency was identified for the architect c8000 processing module and the washer, cuvette.
 
Event or Problem Description
The customer reported getting discrepant calcium resutls generated from architect c8000.The customer provided the following data: the first sample initial result was 4.9, and repeat was 8.7.The first sample initial result was 5.8, and repeat was 9.1.Reference range 8.4-10.2 mg/dl.Customer stated the results were not filed to patient charts.Per the customer the discrepant results were not reported out to the patient¿s medical provider.There was no reported impact to patient management.

Brand Name
ARCHITECT C8000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22899207
Report Number3016438761-2025-00498
Device Sequence Number14948977
Product Code JJE
UDI-Device Identifier00380740000509
UDI-Public(01)00380740000509
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01G06-11
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC CALCIUM (11440T), 03L79-32, 35491UN24.; CC CALCIUM (11440T), 03L79-32, 35491UN24.
Patient SexUnknown